In this article, we use fixed-point methods and measure of noncompactness theory to focus on the problem of establishing the existence of at least a solution for the following functional integral equation
in the space of all bounded and continuous real functions on , under suitable assumptions on and . Also, we establish an extension of Darbo’s fixed-point theorem and discuss some consequences.
"On the existence of at least a solution for functional integral equations via measure of noncompactness." Banach J. Math. Anal. 11 (3) 497 - 512, July 2017. https://doi.org/10.1215/17358787-2017-0003